# SDR AALA201706059045

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17067142001
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE PLATE AT Y609.6 AND FR 24. REPLACED FLOOR PLATE PER DRAWINGS 170-67030-441, AND 170-67142-001.
